Paroxetine Making Tinnitus Worse?

Discussion in 'Support' started by tychobrae, May 2, 2014.

tinnitus forum
    1. tychobrae

      tychobrae Member

      Tinnitus Since:
      I started taking Paroxetine a few days ago for depression (not tinnitus related) but have noticed two new sounds since I started taking it and though it maybe just coincidence it's hard to believe. The only other time I had problems with a sudden onset of new sounds was when I took chlorithromycin, which gave me really vivid auditory hallucinations and these new noises are kind of similar though not as bad. I don 't really want to stop taking it as it's the fifth antipressant I've tried and I really need something to help my mood. It feels as though there's more going on than I can cope with. Has anyone else had experience of paroxetine affecting tinnitus?

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.